Candidiasis

Candidiasis is a type of fungal infection caused by the yeast Candida, more specifically Candida albicans. It typically results in white lesions on the tongue, throat, mouth, vagina, and gut. Sometimes, this fungal infection can get severe, resulting in the yeast to enter the blood and vital organs like the heart, brain, and kidney.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What is the reason for white coating on the tongue?

Query: Hi doctor, For the last few days, there is a white or yellow coating in the back of my tongue. It has been hurting. My taste buds in the back are swollen and bleed when I use the tongue scraper, which is on my toothbrush. What could this be?  Read Full »


Dr. Rashi Verma

General Practitioner, Family Physician

Answer: Hi, Welcome to icliniq.com. I have read your query. A coated or white tongue occurs when the surface is colonized by bacteria or fungi, and dead cells become trapped between the small nodules on the tongue. From the image (attachment removed to protect patient identity), that you have sent me. It lo...  Read Full »

Why is there a red line on my anal area?

Query: Hello doctor, I just have a question. I was looking at my anal and I was just curious why is there a red line on my anal and I took the pictures after I pooped. Does it look normal or like any STD?  Read Full »


Dr. Shanza Ikram

Dermatologist

Answer: Hi, Welcome to icliniq.com. I have gone through your case. Most likely it is candidiasis which commonly occurs in such areas when body folds have some friction and on top of it, moisture and tight clothing promote it. No, it does not look like to be part of STD. However, if you have a history of un...  Read Full »

My tongue has purple spots, which get irritated while I eat spicy food. Why?

Query: Hi doctor, I have got purple spots on my tongue, which gets highly irritated when I eat spicy food. It is there for the past seven months and has increased in size. I have vitamin B complex supplements for the past three months.  Read Full »


Dr. Mousam Chattopadhyay

Dentist, Endodontist

Answer: Hello, Welcome to icliniq.com. I went through your query and the attached image (attachment removed to protect patient identity). I am very sorry for the discomfort. As a Specialist, I am here to help you. Lesions on the tongue are sometimes widespread, and sometimes they need serious attention....  Read Full »

Can Amlodipine and Telmisartan cause discoloration of the tongue?

Query: Hi doctor, I am not able to eat spicy food at all for about six to eight months. Even if the food is slightly spicy, it causes a burning sensation in my mouth. Also my tongue has turned a bit darker, like I can see it is not pink as it should be because it is on a darker side.  Read Full »


Dr. Mousam Chattopadhyay

Dentist, Endodontist

Answer: Hi, Welcome to icliniq.com. I went through your query and the attached image (attachment removed to protect patient identity). I am very sorry for the discomfort. As a specialist, I am here to help you. As per your tongue's image, it is blackish in some areas, and the other major part is whitish....  Read Full »

How is thrush on the foreskin treated?

Query: I am a 25 year old male. I have had this issue for a long time (1 year). I have a thrush in my penis foreskin. I had fungal infection before. After that I took care and kept all hygiene practices. I wasn't able to pull the foreskin back completely before. But now I can do it easily. The problem now ...  Read Full »


Dr. Neha Sud

Dermatologist, Venereologist

Answer: Hi Sometimes the skin secretions collect on the inside part of the fore skin and become apparent when you pull back the foreskin Follow the below tips: Regularly, gently pull back the foreskin while bathing and clean the part with plain water and pull the akin forward then If the above doesn&rsq...  Read Full »

What could cause urinary and vaginal infection after sex?

Query: Hello doctor, I have tested for STD, and so far I have no signs of it. I had E-coli in the urine and trichomoniasis in the past. I was treated for both. Since then I did not have sex with my partner for four years because I get a burning sensation or itching that creates discomfort in the chest clo...  Read Full »


Dr. Mahmoud Ahmed Abelrahman Abouibrahim

Internal Medicine Physician, Family Physician, General Practitioner, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. You have candidiasis which is a common yeast infection caused by excessive use of antibiotics. It causes inflammation and may cause white discharge (cheesy like) in severe cases. My advice would be as follows: Stop using the antibiotics. Use Canesten (Clotrimazole) ...  Read Full »

How to get rid of smelly butt and fungal infection in the inner thighs?

Query: Hello doctor, I have a problem. There is a bad smell in my butt whenever I sit and stand. Above the inner thighs, there is a fungal infection, where usually skin peels off and remains white in appearance.  Read Full »


Dr. Meha Malhotra

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. See, it is difficult to say whether it is a fungal infection or anything else without details. Because many things in the groin look similar, but their treatment is entirely different. So you should send photos and details like, Your age. Duration of problem. Is th...  Read Full »

What is the transparent shiny red skin on penis with burning sensation?

Query: Hello doctor, I am 30 years old. I observed something on the penis. It is like it burns and is red in color. I do not have any pain and itching. I started applying Clobesym-OZ cream. Now it seems some transparent shiny skin developing on it and also other parts of skin around it started becoming sh...  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have seen the image (attachment removed to protect patient identity). Clobesym (Miconazole) is a potent steroid based cream and whatever you are noticing now are the side effects of steroid usage. For more information consult a dermatologist online --> https://ww...  Read Full »

What could be the reason for white and dry tongue?

Query: Hello doctor, I am 62 years old. I am on Sertraline and Levothyroxine. My concern is about my tongue, when I get up in the morning it is white and dry. I will wake up at night because of my tongue dryness. I do not have this issue during the day. I believe this is referred as fuzzy tongue. It has ...  Read Full »


Dr. Mousam Chattopadhyay

Dentist, Endodontist

Answer: Hello, Welcome to icliniq.com. The issue of dry mouth is due to the medication Sertraline (antidepressant medication used in depession, panic attack, post-traumatic stress disorder, improves sleep and anxiety) has a side-effect of dry mouth too. When we wake up in the morning, every one of us h...  Read Full »

I am getting repeated itchy rash on my penis. Please help.

Query: Hi doctor, I am a 36 year old male. I have been having itchy rashes and white layer on my penis with burning sensation. Since 20 days the symptoms subsided with Dettol hand wash. But again, it reappeared. Please help me.  Read Full »


Dr. Kakkar

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have gone through your query and I have understood it. It can be a candidal infection. Classical candidal infection presents with the following signs and symptoms like itching, redness, edema, white deposition and linear cracks all around on the inner surface of the ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.